MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H4
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Abscess (1690); Perforation (2001); Hernia (2240); Heart Failure/Congestive Heart Failure (4446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in (b)(6) 2023 a laparoscopic esophageal hiatal hernia was performed.The mesh was placed after hernia orifice closure and had no issue.Two years later, the patient had recurrence accompanied by gastric mesh erosion, stomach perforation, abscess formation and right-side heart failure.It was noted that a second surgery is scheduled.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (ime e0611 removed) correction: d4 (unique identifier (udi) #).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in april 2023 a laparoscopic esophageal hiatal hernia was performed.The mesh was placed after hernia orifice closure and had no issue.Two years later, the patient had recurrence accompanied by gastric mesh erosion, stomach perforation, abscess formation.Right-side heart failure recurrence was also noted, but does was not caused by the device.It was noted that a second surgery is scheduled.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22248093
Report Number9615742-2025-00739
Device Sequence Number13176592
Product Code FTL
UDI-Device Identifier10884521178472
UDI-Public(01)10884521178472(17)270930(10)PWJ1216M(20)02
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO2H4
Device Catalogue NumberPCO2H4
Device Lot NumberPWJ1216M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown